Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


An ergodic theorem for noncommutative operators

Author: Takeshi Yoshimoto
Journal: Proc. Amer. Math. Soc. 54 (1976), 125-129
MSC: Primary 47A35
MathSciNet review: 0407625
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This note contains a proof of a weighted convergence theorem which includes the ordinary ``noncommuting'' ergodic theorem for noncommutative families of linear contraction operators.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A35

Retrieve articles in all journals with MSC: 47A35

Additional Information

PII: S 0002-9939(1976)0407625-4
Keywords: Noncommuting ergodic theorem, weighted averages, weighted convergence theorem, contraction operators, Zygmund class, Banach's convergence theorem, free direct product, Akcoglu and Chacon's convexity theorem
Article copyright: © Copyright 1976 American Mathematical Society